Side-effects

Home Forums General Side-effects

This topic contains 3 replies, has 4 voices, and was last updated by  Di 6 months, 1 week ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #43832

    Tigger2409
    Participant

    I’m taking amitriptyline 50mg for suspected abdominal adhesions. Have also started pregabalin, went up to 50mg dose yesterday from 25mg, and have been told to increase gradually. I feel like I’m floating, so tired. Its really knocked me out, my body feels like lead. I’m also putting on weight which doesn’t help my mood. Anyone relate to this please?

    #43833

    Susiesunshinethree
    Participant

    I can. I put on a lot of weight with gabapentin and had side effects. I persevered but gave up after about 18 months. I’d rather manage the pain than the side effects.

    #43836

    Rose
    Participant

    Think pregabilin is same as lyrica which I tried many years ago. It Worked for 2 hours and I felt knocked out the rest of day so not able to do anything and it would also have meant for me, no driving.

    #43837

    Di
    Participant

    Amitriptylene makes me so drowsy i can’t function at all. For most people it does wear off after about a week but not for me. I had gabapentin, the precursor of pregabalin. That gave me terrible pounding heavy headaches and didn’t help in the least for my adhesions. The only thing that helps them is morphine or oxycodone but be aware that opiates all cause constipation which can pull on adhesions and make them worse. Your drowsiness is most likely the amitriptylene. If you can put up with it for a week or so it should wear off.

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.